MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-ANESTHESIA CIRCUIT ADULT-LF

Medline Industries, LP MEDLINE; DBD-ANESTHESIA CIRCUIT ADULT-LF
Catalog Number DYNJAA0392
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we have another batch of masks that are deformed.They are either too smashed together that they don't cover the patient's face, or they are deformed (looks melted) that we can't connect the mask to the circuit.".
 
Additional Manufacturer Narrative
The account reported that masks were deformed, either too smashed together that they did not cover the patient's face, or deformed (looks melted) so they could not connect the mask to the circuit.A photo was received for the investigation; the photo was of two dynjaamask35, but the lot number could not be determined, and each of the masks had some degree of warping on the shell/frame with the connection port also appearing to show some degree of warping.Finished good production records and pack build history were reviewed, and there were no line down situations, run without approvals, substitutions, deviations, non-conformance reports, or pack build issues that might have had an impact on this issue.Based on the complaint details, the root cause is considered to be a vendor product issue relating to the component manufacturing process; the vendor stated, "due to the characteristics of pvc materials, the top shell may be deformed by external force when stored in high temperature places, such as warehouses, containers, etc." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-ANESTHESIA CIRCUIT ADULT-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50898838
Report Number1417592-2026-51057
Device Sequence Number6001092
Product Code CAI
UDI-Device Identifier40195327545476
UDI-Public40195327545476
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAA0392
Device Lot Number24FBJ510
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown